# SDR CALA2025022402427

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 114,729 hours, 25,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT NOT ILLUMINATE AFTER ARMING REQUEST MEL FOR INOP SLIDE GIRT LIGHT APPROVED LIGHT INTERMITTENT MEL COMPLIED WITH ADD 104367, U107556 RELAMPED DOOR 1R SLIDE LIGHT REF TASK 33-16-02-962-001 OPS GOOD
